# SDR COEA2023101213816

- Difficulty date: July 23, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Aircraft: N816FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 347
- Aircraft time: 33,324 hours, 33,903 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Skin
- Part number: S53875000248
- Part serial: NA
- Condition: Chafed
- Location: E/E Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 247829 NR 800002 HEAVY CHECK  COE/MAJOR REPAIR: AFT AVIONICS DOOR 851, AFT SIDE HAS CHAFE DAMAGE. CORRECTIVE ACTION: REPAIRED PER SRAS ES_0090821_01...21256 ISSUE A, DATED 10/2/2023.
